An homotopy formula for the Hochschild cohomology
Compositio Mathematica, Volume 96 (1995) no. 1, pp. 99-109.
@article{CM_1995__96_1_99_0,
     author = {De Wilde, M. and Lecomte, P. B. A.},
     title = {An homotopy formula for the {Hochschild} cohomology},
     journal = {Compositio Mathematica},
     pages = {99--109},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {1},
     year = {1995},
     zbl = {0842.16006},
     mrnumber = {1323727},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__96_1_99_0/}
}
TY  - JOUR
AU  - De Wilde, M.
AU  - Lecomte, P. B. A.
TI  - An homotopy formula for the Hochschild cohomology
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 99
EP  - 109
VL  - 96
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__96_1_99_0/
UR  - https://zbmath.org/?q=an%3A0842.16006
UR  - https://www.ams.org/mathscinet-getitem?mr=1323727
LA  - en
ID  - CM_1995__96_1_99_0
ER  - 
%0 Journal Article
%A De Wilde, M.
%A Lecomte, P. B. A.
%T An homotopy formula for the Hochschild cohomology
%J Compositio Mathematica
%D 1995
%P 99-109
%V 96
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1995__96_1_99_0
De Wilde, M.; Lecomte, P. B. A. An homotopy formula for the Hochschild cohomology. Compositio Mathematica, Volume 96 (1995) no. 1, pp. 99-109. http://archive.numdam.org/item/CM_1995__96_1_99_0/

1 F. Bayen, L. Flato, C. Fronsdal, A. Lichnerowicz, D. Stemheimer: Deformation theory and quantization. Ann. of Physics 121 (1978), pp. 61-110 and 111-151. | MR | Zbl

2 M. Cahen, M. De Wilde, S. Gutt: Local cohomology of the algebra of C∞ functions on a connected manifold. Lett. Math. Phys. 4 (1980), pp.157-167. | Zbl

3 M. De Wilde, P. Lecomte: Formal deformations of the Poisson Lie algebra of a symplectic manifold and star-products. Existence, equivalence, derivations in: Deformations Theory of Algebras and Structures and Applications, M. Hazewinkel and M. Gerstenhaber, Eds., NATO ASI Series C, Vol. 247 (1988), pp. 897-960. | MR | Zbl

4 M Gerstenhaber:The cohomology structure of an associative ring. Annals of Math. 78 (1963), pp. 264-288. | MR | Zbl

5 M. Gerstenhaber, S.D. Schack: Algebraic Cohomology and deformation theory in: Deformations Theory of Algebras and Structures and Applications, M. Hazewinkel and M. Gerstenhaber, Eds., NATO ASI Series C, Vol. 247 (1988), pp. 11-264. | MR | Zbl

6 S. Gutt: An explicit *-product on the cotangent bundle of a Lie group. Lett. Math. Phys. 7 (1983), pp. 249-258. | MR | Zbl

7 G. Hochschild, B. Kostant, A. Rosenberg: Differential forms on regular affine algebras. Trans. Amer. Math. Soc. 102 (1962), pp. 383-408. | MR | Zbl

8 S. Maclane: Homology. Grundlehren der Math. Wissenschaften, 114, Springer-Verlag, Berlin (1963). | MR | Zbl

9 J. Peetre: Une caractérisation abstraite des opérateurs différentiels. Math. Scandinavica 7 (1959), pp. 211-218 and ibid. 8 (1960), pp. 116-120. | MR | Zbl

10 J. Vey: Déformations du crochet de Poisson d'une variété symplectique. Comm. Math. Helv. 50 (1975), pp. 421-454. | MR | Zbl